Impact Factor

A. Reynolds

Kingston, Ontario, K7L 3N6, Canada
Department of Mathematics, Queen’s University


Bogoyavlenskij O. I., Reynolds A. P.
Criteria for existence of a Hamiltonian structure
2010, vol. 15, no. 4-5, pp.  431-439
The necessary and sufficient conditions are derived for the existence of a Hamiltonian structure for 3-component non-diagonalizable systems of hydrodynamic type. The conditions are formulated in terms of tensor invariants defined by the metric $h_{ij}(u)$ constructed from the Haantjes (1,2)-tensor.
Keywords: Poisson brackets, conformally flat metric, covariant derivatives, Weyl–Schouten equations, Haantjes tensor
Citation: Bogoyavlenskij O. I., Reynolds A. P.,  Criteria for existence of a Hamiltonian structure, Regular and Chaotic Dynamics, 2010, vol. 15, no. 4-5, pp. 431-439

Back to the list